# SDR AALA20070417

- Difficulty date: March 2, 2007
- Submitted: March 15, 2007
- Operation: Air carrier
- Aircraft: N370AA
- Make and model: Boeing 767323
- Aircraft serial: 25197
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Loose
- Location: Connector
- Component: Connector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHTS AT SEAT 17B INOPERATIVE.  RESEATED WALL TO SEAT CONNECTOR PIN AT SEAT 17B FOR INOPERATIVE EMERGENCY LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
